It has been 8 months since I began reading this thread due to the side effects I was having with Effexor XR. In that time I counted beads and reduced slowly. I would go back to a higher dose if the brain zaps, dizziness, nausea were too bad. I started at 150 mg and finally will be off of it completely as of January. I can handle the minor brain zaps that are worse in the morning for as long as they continue. Just glad to be finally off of this drug. My anxiety is very situational and now that I am no longer working and the stresses of a divorce have lessened, I don't think I will need anything for anxiety. A word of caution though: be sure to read the fine print on medications. I never should have been on this particular medication in the first place since I have glaucoma. Although the glaucoma specialist wanted me off of it as soon as possible, I had to educate him that it would take months after I discovered that lowering the dosage too quickly made me ill. My best to everyone here.